# SDR WX0A2013072537

- Difficulty date: July 20, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1001191
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK, MX REPORTED A PORTION OF THE EMERGENCY LIGHTS WOULD NOT TEST.  MX REPLACED LAMPS .  OPS CHECK ACCOMPLISHED IAW AMM 33-50-00.  ACFT RETURNED TO SERVICE.
